# SDR ASAA2020021873197

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 41,984 hours, 12,454 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT CAUTION. DID NOT CLEAR AFTER RUNNING CHECKLIST. GROUNDED - YES. FOUND C/B C228 OPEN. GVI ACCESSIBLE WIRING, NO FAULTS FOUND, REF B737-800 WDM 30-41-11. REF B737-800 AMM 20-60-01, RESET C/B. OPERATED WINDOW HEAT. C/B REMAINS SET, WINDOW HEAT OPS NORMAL. HAS NO OTHER RECENT HISTORY.
